# SDR 2005FA0000369

- Difficulty date: January 20, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N735WR
- Make and model: Cessna 182Q
- Aircraft serial: 18265747
- Engine: Cont O470U
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Cable
- Part number: DPA13
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEFECT WAS FOUND AT ENGINE REMOVAL AND FIREWALL CLEANING.  THE ELECTRICAL CABLE BETWEEN AUX POWER RELAY AND STARTER RELAY WAS FOUND TO HAVE BURN MARKS AND OBVIOUS DAMAGE TO INSULATION.  ADJACENT TO THE DAMAGED PORTION OF THE CABLE WAS A SHEET METAL SCREW IN THE FIREWALL (INSTALLED WITH THE HEAD OF THE SCREW ON AFT SIDE OF FIREWALL).  THE POINTED END OF THE SCREW HAD PIERCED THE INSULATION AND CAUSED SOME ARCING.  NEW CABLE INSTALLED ON AIRCRAFT, SCREW REMOVED AND REINSTALLED IN REVERSE POSITION (HEAD OF SCREW ON FORWARD SIDE OF FIREWALL).  THE SCREW THAT CAUSED THE DAMAGE IS USED TO ATTACH A PLASTIC SHIELD THAT PROTECTS THE INTERIOR FROM BEING CAUGHT IN THE ELEVATOR CABLE PULLEY THAT IS LOCATED ON AFT SIDE OF F
